# SDR UIEA2019082195217

- Difficulty date: August 18, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 105,489 hours, 20,609 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, FOUND AFT CAB TEMP CONT INOP LIGHT ON.  PERFORMED BITE CHECK ON TEMP CONTROLLERS AND PACK CONTROLLERS. CLEARED FAULTS AND PERFORMED CONTROLLER FAULT VERIFICATION. NO FAULTS NOTED AT THIS TIME AND OPS CHECK GOOD IAW AMM 21-51-00.
